dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse

This website has run out of funding so feel free to contribute if you can afford it (see footer)

Author Topic: Subutex question.  (Read 3461 times)

Offline Felpz (OP)

  • Newbie
  • Join Date: Aug 2015
  • Location:
  • Posts: 1
  • Reputation Power: 2
  • Felpz is new on the scene.
  • Last Login:August 22, 2015, 05:19:29 AM
  • Welcome to our community forum ...
Subutex question.
« on: August 22, 2015, 05:19:29 AM »
So for the past 3-4 weeks i have been IVing 1-2mg of sub a day. This has worked out great, i have been able to keep a steady buzz all day. Last week my buddy shot me up with 2mg and i almost got too high. But today i was wd'ing, and went to pick up, did 1mg and barely felt it. Did another shot and barely felt that one as well. Could this have to do with the Yogi Detox tea i drank Wednesday? I have felt like shit ever since i drank 1 tea bag.. I heard as long as you keep your sub dose below 1-2mg your tolerance will not raise much at all, compared to doing high doses which will wreck tolly. do i just need to lower my dosages, did the tea fuck me up, or can you just not continue to get high from sub? My buddy does 2-4mg iv a day and has so for the past 2 years and he says he still gets a buzz from it. I will be destroyed if you cannot continue to feel sub, as it has been a miracle that has allowed me to stop doing all other drugs(besides bud), and feel, god forbid, happy throughout the day.
friendly
0
funny
0
informative
0
agree
0
disagree
0
like
0
dislike
0
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions

Offline Jega

  • My height is 3.7m to the 10th power the average radius of a hydrogen atom
  • Global Moderator
  • Sr. Member
  • ****
  • SA_Chat+
  • **
  • Join Date: Aug 2015
  • Location: At the interface of my keyboard
  • Posts: 1195
  • Reputation Power: 30
  • Jega is working their way up.Jega is working their way up.Jega is working their way up.
  • Gender: Male
  • Last Login:June 21, 2018, 03:41:56 AM
  • Screwed if I ever wake up in Vegas
Re: Subutex question.
« Reply #1 on: August 22, 2015, 05:21:52 AM »
I know you can do it but IVing subs never ends well. If you're going to taper off, taper off. If you're going to chase a high do it with a better drug.

Just my unsolicited opinion.
« Last Edit: August 22, 2015, 05:29:36 AM by Jega »
friendly
0
funny
0
informative
0
agree
0
disagree
0
like
0
dislike
0
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions

Offline Narkotikon

  • Honest
  • Sr. Member
  • ****
  • SA_Chat+
  • **
  • Join Date: Jun 2015
  • Location: USA
  • Posts: 1193
  • Reputation Power: 50
  • Narkotikon has got loads of potential.Narkotikon has got loads of potential.Narkotikon has got loads of potential.Narkotikon has got loads of potential.Narkotikon has got loads of potential.
  • Gender: Male
  • Last Login:March 28, 2016, 11:31:11 PM
  • Keeping Them Honest
Re: Subutex question.
« Reply #2 on: August 22, 2015, 04:36:21 PM »
After a while, you will stop feeling the "high" from Subs.  It gradually fades over time, especially if doing it regularly.

IV'ing Subutex or Suboxone is a really bad idea.  It tends to cause abscesses, moreso than other drugs. 
friendly
0
funny
0
informative
0
agree
0
disagree
0
like
0
dislike
0
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions
No reactions
Transparency is necessary to ensure decent staff members get elected. Members need to know when staff are misbehaving, so members can be informed voters.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
27 Replies
13827 Views
Last post December 09, 2015, 09:41:25 PM
by Snout
21 Replies
14653 Views
Last post November 16, 2015, 04:17:20 AM
by jdub
0 Replies
2726 Views
Last post November 27, 2015, 02:07:35 AM
by always_opiated
25 Replies
11988 Views
Last post August 29, 2016, 07:05:18 AM
by Fluffhead
4 Replies
3437 Views
Last post August 20, 2016, 09:00:35 PM
by nikita70
6 Replies
4362 Views
Last post November 14, 2016, 02:07:04 AM
by Z
14 Replies
2141 Views
Last post December 13, 2016, 08:49:37 AM
by AllNightLong
17 Replies
8532 Views
Last post March 27, 2018, 03:43:01 PM
by limerence
0 Replies
2553 Views
Last post December 30, 2019, 05:32:50 PM
by emilywilliams2793
0 Replies
419 Views
Last post June 11, 2021, 05:30:04 PM
by Chip


dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse





TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE


Founded December 2014
SimplePortal 2.3.6 © 2008-2014, SimplePortal